Phone Facebook LinkedIn YouTube Google+

Seminars

Today, people are asking for an integrated holistic approach to matters of health and well-being. Our seminars allow you to sharpen your skills in this area and to gain important Professional Development points along the way.

2017:

 

bcs.jpg

Foundational Counselling Skills Workshop

Deanne Reyes
Date
: Sat 29th & Sun 30th July 2017
Time: 9am - 5pm
LocationHarmony Village
Price: $500
Duration: 2 days - Total 14 hours + Online Module Content
Award: Professional Development Certificate

Artboard 1.pngProcess Work Advanced Professional Development Seminar Series

Date: 14th October 2017 - 21st October 2017
Time: 9am - 5pm
LocationHarmony Village
Price: AU$2050 (Early bird AU$1900 by Aug 1st)
Duration: 8 days
Award: Professional Development Certificate

 
 

Recent:

 

bcs.jpg

Foundational Counselling Skills Workshop

Deanne Reyes
Date
: Fri 10th & Saturday 11th March 2017
Time: 9am - 5pm
LocationHarmony Village
Price: $500
Duration: 2 days - Total 14 hours + Online Module Content
Award: Professional Development Certificate

supervision

Grief, Loss and Death 

Pam Reucassel & Karen Mundell

Open Class

Date: Monday 15th of Feb 2016
Time: 9am - 5.30pm
Location: Harmony Village
Price: $225
Duration: 7.5 Hours 
Award: Professional Development Certificate

mentor.jpg

Supervision with Christina Nielsen

Dr Christina Nielsen (ch. med) 
Date: Friday 16th October 2015
Location: Bowral
Time: 9am - 1pm
Price: $140
Duration: 4 Hours 
Award3 x hours Supervision, 1 x hours Professional Development

therapeutic work with young people

Therapeutic Work with Young People

Sarah Pant
Date
: 1st June 2014
Location: Harmony Village, Mittagong
Price: $125
Duration: 4 Hours
Award: Professional Development Certificate

Freud and Jung

Freud, Jung and Other Modalities

Dr David Russell

Open Class

Date: 8th March 2016
Time: 9am - 1pm
Location: Harmony Village
Price: $110
Duration: 4 Hours 
Award: Professional Development Certificate 

research

A Creative Approach to Research

Dr Jane Gilmer

Date: Saturday 25th June 2016
Location: Steiner House, Sydney
Time: 9am - 5pm
Price: $225
Duration: 8 Hours

Attachment Theory

An Introduction to Attachment Theory

Francine Bartlett 
Date
: Tuesday 16th February 2016
Time: 9am - 1pm
Location: Harmony Village
Price: $110
Duration: 4 Hours 
Award: Professional Development Certificate

facilitation.jpg

Group Facilitation

Dr Christina Nielsen (ch. med)
Date
: Saturday 1st August  - Sunday 2nd August 2015
Time: 9am - 5pm
Location: 3 Church Street, Randwick, 2031
Price: $485
Duration: 2 days x 7 Hours 
Award: Professional Development Certificate

supervision

Male and Female Studies

Ronan O'Connor
Date
: Saturday 3rd May 2014
Time: 9am - 5pm
Location: Metavision Institute
Price: $225
Duration: 7 Hours 
Award: Professional Development Certificate

supervision

Supervision with Christina Nielsen - Bowral

Dr Christina Nielsen (ch. med)  

Date: Friday 8th April 2016
Location: Bowral
Time: 9.30am - 1.30pm
Price: $140 + GST
Duration: 4 Hours

supervision

Supervision with Christina Nielsen - Sydney

Dr Christina Nielsen (ch. med)  

Date: Wednesday 29th June 2016
Location: Steiner House, Sydney
Time: 1pm - 5pm
Price: $140 + GST
Duration: 4 Hours

Attachment Theory

Working with Early Childhood Trauma

Francine Bartlett 
Date
: Wednesday 17th February 2016
Time: 9am - 5:30pm
Location: Harmony Village
Price: $275
Duration: 8 Hours 
Award: Professional Development Certificate

Basic Counselling Skills

Creativity and Holistic Psychotherapy Skills for Relationships

Dr Christina Nielsen (ch. med) 
Date
Friday 25th to Sunday 27th of April  2014
Time: 9am - 5pm
Location: Singapore, The Goodman Arts Centre.
Price: $900AU
Duration: 24 Hours 
Award: Professional Development Certificate

eco-psychology

Eco-Psychology

Sarah Pant
Date
: 31st May 2014
Location: Harmony Village, Mittagong
Price: $225
Duration: 7 Hours
Award: Professional Development Certificate

Working with Addictions with Ronan O'Connor

Working with Addictions

Ronan O'Connor 

Open Class

Date: Sunday 19th June 2016
Time: 9am - 5pm
Location: Harmony Village
Price: $225
Duration: 7 hours 
Award: Professional Development Certificate

Deepening Process Work Skills

Deepening Process Work Skills 

Open Class

2016 Dates:


Conflict - Sunday 10th July
Sarah Pant

Time: 9am - 5:30pm


Relationships - Monday 11th of July
Sarah Pant

Time: 9am - 5.30pm 


Body Symptom & Dreamwork -Thursday 14th of July
Christina Nielsen

Time: 9am - 5.30pm


Location: Harmony Village

Price: $225 / day, $599 for 3 days

Duration: 3 Days x 7.5 Hours each 
Award: Professional Development Certificate 

supervision

Betrayal and the Sacred Wound

Dr Christina Nielsen (ch. med)
Date
: Saturday 20th of  September 2014
Time: 9am - 5pm
Location: Harmony Village
Price: $225
Duration: 7 Hours 
Award: Professional Development Certificate

heart-full

Heart ~ Full

Bronwen Haralambous  
Date
: Sunday 13th April - Thursday 17th April
Time: 9am - 5pm, 9am - 1pm
Location: Shearwater Steiner School
Price: $600 or $550 (Early bird to 14 March)
Duration: 28 Hours 
Award: Professional Development Certificate

biography

Discover Your Journey Principle

Dr Christina Nielsen (ch. med) 
Date
: Sunday 9th February & Monday 10th February
Time: 9am - 5pm, 9am - 1pm
Location: Harmony Village
Price: $425
Duration: 12 Hours 
Award: Professional Development Certificate

Trauma and Abuse

Process Work For Trauma, Abuse & Addictions

Dr Silvia Camastral

Open Class

Date: Monday 20th & Tuesday 21st of June 2016

Time: 9am - 5:30pm
Location: Harmony Village
Price: $225 / day
Duration: 2 Days x 7.5 Hours 
Award: Professional Development Certificate